# SDR ABXA070229

- Difficulty date: June 13, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED -945 RIGHT, JUST ABOVE LONGERON 16 RIGHT.  REMOVED AND REPLACED SHEAR TIE STA 945 IAW DC9 SRM 51-30-2 AND 51-30-5.
